# SDR NWAA082913264

- Difficulty date: June 26, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 0962
- Aircraft time: 28,791 hours, 13,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 7517
- Condition: Inoperative
- Location: Emergency Light
- Part time: 6,073 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION, EXIT SIGNS DID NOT ILLUMINATE FOR AFT DOORS.  REPLACED EPSU 13WL, CHECKS GOOD.  (A)
